# SDR DALA2024011600626

- Difficulty date: January 14, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 109,948 hours, 15,826 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 RT OFF WING ESCAPE SYSTEM INTEGRATOR WORN. CORRECTIVE ACTION: R/R RT OFF-WING ESCAPE SYSTEM INTRGRATOR PER B767 AMM 25-65- 12. (5373089)
